Skip to Main content Skip to Navigation
Journal articles

All totally symmetric colored graphs

Abstract : In this paper we describe all edge-colored graphs that are fully symmetric with respect to colors and transitive on every set of edges of the same color. They correspond to fully symmetric homogeneous factorizations of complete graphs. Our description completes the work done in our previous paper, where we have shown, in particular, that there are no such graphs with more than 5 colors. Using some recent results, with a help of computer, we settle all the cases that was left open in the previous paper.
Document type :
Journal articles
Complete list of metadata

Cited literature [25 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990612
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 4:29:00 PM
Last modification on : Saturday, November 21, 2020 - 9:54:03 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:33:38 PM

File

2076-7790-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990612, version 1

Collections

Citation

Mariusz Grech, Andrzej Kisielewicz. All totally symmetric colored graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2013, Vol. 15 no. 1 (1), pp.133--145. ⟨hal-00990612⟩

Share

Metrics

Record views

256

Files downloads

1159